# SDR CALA2025103010723

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 130,701 hours, 20,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R YELLOW. EMERG EXIT. FLAG POPS UP BEHIND VICE IN FRONT OF RED.  PULL. HANDLE ADJUSTED DOOR 1R YELLOW EMERGENCY FLAG SO THE FLAG GOES INTO ITS PROPPER POSITION ADD EMP: U376824
